Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feel very tired always and hands shaking with excess hair fall. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
I am XXXXXXX I feel very tired always and my hands always shaking and my hair fall is to the maximum extent.
What may be the reason?
Posted Sun, 13 Oct 2013 in General Health
Answered by Dr. Prasad 1 hour later
Brief Answer:
Possibilities listed below:

Detailed Answer:

I have a few possibilities that links the three symptoms namely:
1. Hormonal disturbance - thyroid and blood sugar
2. Nutritional deficiency - anemia and vitamin deficiency
3. Anxiety and stress related.

You will need the expertise of a live doctor who can physically examine your to exclude the aforementioned reasons. Besides clinical examination you will also need specific blood investigations - complete blood count, blood sugar, thyroid function test.

I recommend you to see a physician and plan further evaluation.

In the interim, take plenty of fruits and vegetables especially root vegetables; sleep well, time your meals regularly, practice exercise to keep your weight in ideal limits and use good antidandruff shampoo. You may also add vitamin supplements for additional benefits.

Hope this helps. Let me know if you need clarifications.

Above answer was peer-reviewed by
Follow-up: Feel very tired always and hands shaking with excess hair fall. Cause? 2 hours later
As You told all the three possibilities are correct and my hemoglobin is 8.9. Can u recommend the good and strong vitamin tablets?
Answered by Dr. Prasad 32 minutes later
Brief Answer:
Biotin forte...

Detailed Answer:
You can try Tab. Biotin forte once a day for a month or two. I hope you are on right treatment to correct the low hemoglobin.

In addition do get the other tests and if they are abnormal you need to get them treated too.

Hope this helps.

If all your queries are answered, please close this discussion.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor